Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Head ache, blurry vision , swellling of arms and legs, major mood swings after head injury. What should be done?

My mother in law fell afew months ago and i guess she must of cracked the back of her skull , however her doctor has just changed her pills a couple of weeks ago too and because she doesnt want to take some has been elminating them. Lately she has been complaining of head acks, blurry vision , swellling of her arms and legs, and shes been having major mood swings, mostly wanting to fight with anyone she comes in contact with, i think she might even be hallucinating cause some things she says doesnt make sense and i dont know what to do.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, I would advise to get a CT scan of the brain done for your mother in law (if not already done), as she had a fall, and these symptoms could be due to internal hematoma.

Otherwise, she needs an evaluation by a psychiatrist to decide regarding the need of anti-psychotic medications.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Thu, 25 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor